# SDR AWXA0000503

- Difficulty date: July 31, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 33,777 hours, 16,011 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DECLARED EMERGENCY, ON SHORT FINAL ECAM MESSAGE DISPLAYED GREEN HYD ENG PUMP LOW PRESSURE.  T/S GREEN HYDRAULIC SYS,  FOUND LOW PRESSURE SWITCH AT FAULT.  REMOVED AND REPLACED EDP LOW PRESS SWITCH AND SECURED LOOSE CANNON PLUG.
